Numerical stability of collocation schemes for time domain boundary integral equations

P.J. Davies, D.B. Duncan, C. Carstensen (Editor), S. Funken (Editor), W. Hackbursh (Editor), R. Hoppe (Editor), P. Monk (Editor)

Research output: Chapter in Book/Report/Conference proceedingChapter

Original languageEnglish
Title of host publicationComputational Electromagnetics
Place of PublicationNew York, USA
PublisherSpringer
Pages51-66
Number of pages15
ISBN (Print)3540443924
Publication statusPublished - 2003

Keywords

  • computational electromagnetics
  • physics
  • numerical mathematics

Cite this

Davies, P. J., Duncan, D. B., Carstensen, C. (Ed.), Funken, S. (Ed.), Hackbursh, W. (Ed.), Hoppe, R. (Ed.), & Monk, P. (Ed.) (2003). Numerical stability of collocation schemes for time domain boundary integral equations. In Computational Electromagnetics (pp. 51-66). Springer.